Zyrtec Tablets provide fast 24 hour relief of symptoms of hayfever such as runny nose, nasal and sinus congestion, itchy nose and eyes and sneezing or allergic skin conditions that cause itching or rashes.
Available in 10 or 30 tablets
Ingredients: Each tablet contains cetirizine 10mg. Contains lactose.
Pregnant or breastfeeding women or people with kidney problems should seek medical advice before taking this medicine.
Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken